# SDR SWAA2025061774864

- Difficulty date: May 24, 2025
- Submitted: June 17, 2025
- Operation: Air carrier
- Aircraft: N298WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32543
- Aircraft time: 57,587 hours, 34,397 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE SPOT WITH CORROSION ON FCB DOOR CUTOUT SURROUND THRESHOLD BS440+15; 460+3;460+6;BS460+17; RBL29, WL156.   REMOVED AND REPLACED SUBTHRESHOLD WEB AT BS440 TO BS496 IAW SRM 51-40-02 AND DWG# 143A8330 ID: 0042 REV: A..
